# SDR HEEA0014816

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 206023119151
- Condition: Mislocated
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABI8LIZER HAS TWO EACH INSERTS LOCATED WRONG PLACE AND THEN FILLED.
